MathSciNet Relay Station
MathSciNet bibliographic data
MR1089415 (92i:46029) 46E15 (41A65)
Yang, Chengmin Projections $P$ on $C=C[-1,1]$ which interpolate at $\dim (P(C))$ or more points. Proc. Amer. Math. Soc. 115 (1992), no. 3, 669–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement